# SDR 95ZZZX908

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N673JS
- Make and model: Cessna 650
- Aircraft serial: 6500073
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 620701182
- Condition: Chafed
- Location: Power Brake
- Part time: 1,568 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER BRAKE METERING VALVE HYDRAULIC RETURN LINE RUNS CLOSE TO THE VALVES LOWER CONTROL ARM.  THE CABLE ATTACH BOLT COTTER PIN MUST BE TRIMMED PROPERLY TO AVOID CONTACT WITH THE LINE.
